# SDR USAA2009032090642

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 28,701 hours, 10,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 753 - SEA - EEL - NR 1 LT FLOOR EMERGENCY LIGHT LENS MISSING.  REPLACED NR 1 LT FLOOR EMERGENCY LIGHT LENS.
